# SDR ASAA2015090212916

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 11,211 hours, 3,606 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT COMES ON WHEN TURNING OFF WINDOW HEAT ON SHUTDOWN.  ACFT GROUNDED.  CYCLED L1 WINDOW HEAT ON/OFF S/W 20 TIMES, NO FAULTS NOTED.  PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST, OPS NORMAL, REF TASK 30-41-11-710-801.  GROUND VERIFICATION SUCCESSFUL.
